A 21-year-old male asked:
I've been on a high dose corticosteroid on my face now i have pimples and inflamation around my mouth could this be related and what am i to do ?
1 doctor answer • 2 doctors weighed in
Dr. Tanya Russoanswered
Pediatrics 27 years experience
Likely related: The acne flare you are experiencing could very well be related to the steroids that you have been prescribed. Notification of your prescribing physician would be wise, and consultation with a dermatologist for an individualized skin care regimen would likely be helpful.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsReviewed >2 years ago
Last updated Dec 30, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.